# SDR SWAA2014111934305

- Difficulty date: October 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ANGLE CRACKED AT BS 400 BETWEEN STRINGER 26L TO 25L.  R & R ANGLE IAW SRM & DWG.
